# SDR UPS03841396

- Difficulty date: October 1, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  L2 AFT PAX DOOR UPPER AFT CORNER HAS CRACK INDICATION.  REMOVED CRACKED INTERNAL STEEL DOUBLER, MATERIAL ID FOR NEW DBLR IS 17-7 DH .025 INCH LOT 360348 IAW DAC DWG 5750985 AND 4751734, HEAT TREATED TO HT170 IAW DAC DWG 4751734, PRIMED AND INSTALLED DOUBLER IAW DC8  SRM 51-1-8 AND 51-1-21.
